The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of the American Mathematical Society
( Vol. 10 NO.1 / (1997))
Holomorphic chains and the support hypothesis conjecture
H. Alexander,
Pages. 123-138
Abstract
Contents Introduction
1. A cauchy formula
2. Representing measures
3. Areas of projections
4. The lower bound for $k=1$
5. Proof of the theorem
6. Alternate proof of the theorem
Key words Holomorphic chains, Currents of type $(k,k)$, Locally rectifiable currents
Mathmatical Subject Classification 32C30, 32C25